Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I had Yellow fever vaccination
Jul 14, 2006

Dr David Wohl,

Dr. Wohl I m Women and Im 33 years old and Im HIV since 10 Years. I had Yellow fever vaccination in January, 2006 before I go to Africa I did not know that Yellow fever was not good for People living with HIV/AIDS,

Then When I return from Africa I was filling very bad my Cd 4 was 80 then I decide to take HIV Medications .

I have bin taking the HIV Medications since April 2006 and now My CD4 cell count is 120 Please DR Wohl what can I do about the yellow fever vaccination ?

Do you think I will have problem with my HIV Medications?

I m talking Telzi,Truvada and Norvir.

Every day Im tiredness and some time confused Please Dr. Wohl Replay me I m very nervous Please Best Regard Tania Paris

Response from Dr. Wohl

Dear Tania,

I do not think that the yellow fever vaccine is causing the problems you now have. It is more likely something else is making you feel ill.

Please talk with your doctor. Let them know about your symptoms so they can check for anemia or other problems. If you are feeling confused, a CT scan or MRI of your head may be helpful to make certain there is no infection or other problem.

DW



Previous
Testerone replacemtnt
Next
Unprotected vaginal oral sex after brushing teeth?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement